RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 8, Issue 6  


Ideally $\mathcal{J}$-decomposable semigroups
L. M. Martynov
681
The construction, in explicit form, of an analog of Cauchy's kernel on Riemann surfaces of certain algebraic functions
É. I. Zverovich
693
Decomposition of highest-weight representations of a semisimple Lie algebra into representations of regular subalgebras
A. U. Klimyk
703
The homotopic type of certain compact semigroups
A. M. Skryago
711
The number of strongly connected directed graphs
V. A. Liskovets
721
A complete description of convex bodies possessing the Markov property
A. A. Nudel'man
733
Conditions for the self-adjointness of the Schrodinger operator
F. S. Rofe-Beketov
741
Stability of a linear difference system with random parameters
V. M. Konstantinov, M. B. Nevel'son
753
A condition for the asymptotic stability of a linear homogeneous system whose principal part is a Jordan matrix
V. A. Voblyi
761
A criterion for the oscillation of solutions of second-order ordinary differential equations
I. V. Kamenev
773
Fundamental systems for differential equations with operator coefficients
A. P. Matkovskii, V. A. Mukhachev
777
A method of constructing integrable linear equations and its application to Hill's equation
G. E. Popov
783
Lattice points in a circle whose distances from the center arein an arithmetic progression
P. D. Varbanets
787
Fuchsian modules
E. V. Pankrat'ev
799
Boundedness of trigonometric integrals and polynomials in the $L$ metric
Ya. S. Bugrov
811

Letter to editor
Letter to the editor concerning the communication “A Property of Fourier Series” by A. M. Rubinov
N. I. Chernykh
823
Diameter of the set of midpoints of chords of a bounded closed set
Yu. G. Dutkevich
831
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019